Alert archive / Nebraska / Freeze Warnings in 2017
Freeze Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this freeze warning at Apr 26, 2017, 8:33 AM CDT for Monona County, Iowa; 14 counties in Nebraska. It took effect at Apr 27, 2017, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2017, 8:33 AM CDT (13:33 UTC)
- In effect from
- Apr 27, 2017, 12:00 AM CDT
- Expired
- Apr 27, 2017, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
993 WWUS73 KOAX 261333 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 833 AM CDT Wed Apr 26 2017 ...Freezing and frost conditions are possible tonight... IAZ043-NEZ011-012-015>018-030>034-262145- /O.UPG.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/ /O.NEW.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt- Including the cities of Onawa, Mapleton, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, and Decatur 833 AM CDT Wed Apr 26 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... The National Weather Service in Omaha/Valley has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Thursday. The Frost Advisory is no longer in effect. * TEMPERATURE...Widespread temperatures of 29 to 32 degrees are expected, with colder temperatures possible in low-lying spots and cold drainage areas. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Cloudier skies or winds remaining light instead of calm would keep temperatures on the higher side of the forecasted range, while calm and clear conditions for longer periods would allow the colder temperatures to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-262145- /O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha- Pawnee-Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 833 AM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES...Overnight lows are forecast between 31 and 35 degrees in most areas, with the the highest chance for temperatures near to below freezing along and north of Interstate 80. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Winds may be just breezy enough across western Iowa and extreme southeast Nebraska to prevent more than patchy frost formation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Mayes
4 follow-up statements
173 WWUS73 KOAX 262038 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 338 PM CDT Wed Apr 26 2017 ...Freezing and frost conditions are possible tonight... NEZ042-043-050-270445- /O.UPG.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/ /O.EXA.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/ Platte-Colfax-Butler- Including the cities of Columbus, Schuyler, and David City 338 PM CDT Wed Apr 26 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... The National Weather Service in Omaha/Valley has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Thursday. The Frost Advisory is no longer in effect. * TEMPERATURES...Overnight lows are forecast between 28 and 31 degrees, with below-freezing temperatures expected for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...A little more cloud cover or winds remaining light instead of calm would keep temperatures on the higher side of the forecasted range, while calm and clear conditions for longer periods would allow the colder temperatures to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ043-NEZ011-012-015>018-030>034-270445- /O.CON.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt- Including the cities of Onawa, Mapleton, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, and Decatur 338 PM CDT Wed Apr 26 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURE...Overnight lows are forecast between 28 and 31 degrees, with below-freezing temperatures expected for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...A little more cloud cover or winds remaining light instead of calm would keep temperatures on the higher side of the forecasted range, while calm and clear conditions for longer periods would allow the colder temperatures to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078- 088>093-270445- /O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge- Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 338 PM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES...Overnight lows are forecast between 32 and 36 degrees in most areas, with the the highest chance for temperatures near to below freezing along and north of Interstate 80. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Winds may be just breezy enough across western Iowa and extreme southeast Nebraska to prevent more than patchy frost formation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
411 WWUS73 KOAX 270335 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1035 PM CDT Wed Apr 26 2017 ...Freezing and frost conditions expected tonight... IAZ043-NEZ011-012-015>018-030>034-042-043-050-271145- /O.CON.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Butler- Including the cities of Onawa, Mapleton, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, and David City 1035 PM CDT Wed Apr 26 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * TEMPERATURES...Overnight lows are forecast between 28 and 31 degrees, with below-freezing temperatures expected for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Variable cloudiness or light winds would keep temperatures on the higher side of the forecasted range, while calm and clear conditions for longer periods would allow temperatures to fall below freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078- 088>093-271145- /O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge- Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1035 PM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * TEMPERATURES...Overnight lows are forecast between 32 and 36 degrees in most areas, with the the highest chance for temperatures near to below freezing along and north of Interstate 80. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Winds may be just breezy enough across western Iowa and extreme southeast Nebraska to prevent anything more than patchy frost. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
700 WWUS73 KOAX 270857 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 357 AM CDT Thu Apr 27 2017 ...Freezing and frost conditions still possible this morning... IAZ043-NEZ011-012-015>018-030>034-042-043-050-271400- /O.CON.KOAX.FZ.W.0002.000000T0000Z-170427T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Butler- Including the cities of Onawa, Mapleton, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, and David City 357 AM CDT Thu Apr 27 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...Although cloud cover has kept temperatures in some areas above freezing, clouds continue to clear from west to east and could allow areas to quickly drop below freezing toward sunrise. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078- 088>093-271400- /O.CON.KOAX.FR.Y.0001.000000T0000Z-170427T1400Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge- Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 357 AM CDT Thu Apr 27 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...Although cloud cover has kept temperatures in some areas above freezing, clouds continue to clear from west to east and could allow areas to quickly drop between 32 and 36 degrees toward sunrise. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
829 WWUS73 KOAX 271355 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 855 AM CDT Thu Apr 27 2017 IAZ043-NEZ011-012-015>018-030>034-042-043-050-271500- /O.EXP.KOAX.FZ.W.0002.000000T0000Z-170427T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Butler- Including the cities of Onawa, Mapleton, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, and David City 855 AM CDT Thu Apr 27 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures will continue to warm above freezing this morning... therefore the freeze warning will be allowed to expire. $$ IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078- 088>093-271500- /O.EXP.KOAX.FR.Y.0001.000000T0000Z-170427T1400Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge- Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 855 AM CDT Thu Apr 27 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures are in the mid 30s to lower 40s...and will continue to rise...therefore the frost advisory will be allowed to expire. $$ Zapotocny
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this freeze warning went out at Apr 26, 6:10 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 26, 6:10 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
610 AM CDT Wed Apr 26 2017
.SHORT TERM...(Today through Friday)
Issued at 355 AM CDT Wed Apr 26 2017
After a little patchy morning drizzle, much of the day should be
cloudy, cool and blustery.
A tight pressure gradient over the area will begin to relax later
this evening once surface high pressure ridge builds south out of
the Dakotas. Main forecast concern centers around near or below
freezing temperatures overnight as we slide a little deeper into
the growing season. Some question remains as to how much cloud
cover and wind we can keep in our northeastern counties, which
could prevent much frost formation for this area. For simplicity
and advanced notice to growers, have hoisted a frost advisory for
the entire area late tonight into Thursday morning. Day shift may
need to consider additional freeze headlines for our north if
winds/clouds look to diminish more than currently forecast.
Otherwise, a slow warm-up into the mid to upper 50s is expected
Thursday as high pressure remains over the area. An area of showers
will likely develop across central Nebraska late Thursday ahead of
next approaching shortwave trough. These will continue to spread
east through the day Friday before moving out Friday evening.
.LONG TERM...(Friday night through Tuesday)
Issued at 355 AM CDT Wed Apr 26 2017
Dry conditions will be short-lived with precipitation spreading
north across the area by Saturday afternoon ahead of a deep closed
low rounding the Four Corners region. Think a good portion of the
early part of Saturday could be dry, with precipitation moving
across the area by mid-late afternoon. Widespread precipitation
is then expected throughout the remainder of the weekend ahead of
the above mentioned low which slides northeast across eastern
Nebraska and eventually into southern Minnesota. This puts our
area within the deformation zone into Monday. Will continue to
monitor temperature trends with this system, but for now have
included a mention of ra/sn mix across our northern counties both
Sunday and Monday mornings. System is still a ways out but both
GFS and ECMWF drop about 0.50-1.00"+ QPF over much of the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 610 AM CDT Wed Apr 26 2017
Current conditions are MVFR but a short period of IFR conditions
is possible this morning with patchy drizzle. Ceilings should
slowly lift during the day, with conditions becoming VFR by late
afternoon or early evening. Northwest winds should slowly
decrease, especially after 5 pm.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Frost Advisory from midnight tonight to 9 AM CDT Thursday for
NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-
088>093.
IA...Frost Advisory from midnight tonight to 9 AM CDT Thursday for
IAZ043-055-056-069-079-080-090-091.
&&
SHORT TERM...Kern
LONG TERM...Kern
AVIATION...MillerHazardous weather outlook, Apr 26, 4:19 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 419 AM CDT Wed Apr 26 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-262330- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 419 AM CDT Wed Apr 26 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A frost advisory is in effect for the area after midnight as widespread to patchy frost is likely. Overnight lows will fall between 29 and 35 degrees, with the coldest temperatures west of a line from Seward to Fremont to Onawa, Iowa. West of this line, widespread frost is likely. To the east of this line, patchy frost is possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Areas of frost will be possible until after sunrise Thursday morning. A strong storm system will move across the region this weekend which could bring periods of light snow to the area both Sunday and Monday mornings. The track and speed of this storm system could change, so stay tuned for later forecast updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:54 AM CDT | Frost Advisory | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 29 hr |
Nearby
Freeze Warnings in Nebraska, 2017Freeze Warnings in Iowa, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.